Characterization of the solution sets of pseudolinear programs and pseudoaffine variational inequality problems (JNCA) |
 |
Volume 8
|
Number 1
|
pp. 87-98
|
|
|
Characterization of the solution sets of pseudolinear programs and pseudoaffine variational inequality problems |
C. S. Lalitha and Monika Mehta |
|
|
|
Key words |
Mathematices Subject Classification |
Bifunctions, pseudomonotone maps, pseudoaffine maps, pseudolinear functions, variational inequality problem |
Primary 90C26; Secondary 47J20, 90C30 |
|
|
|
|
|
|
|
|
Copyright© 2011 Yokohama Publishers |
|